# SDR DALA2022080305360

- Difficulty date: July 31, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 73,912 hours, 30,150 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2344500) DURING INSPECTION FOUND CORROSION FLOOR BEAM STA 328. FLOOR BEAM STA 328 WAS REPAIRED REPAIR PER B737-800 53-10-51-2R PROCEDURE 8 REPAIR 8.
